Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On medications for anxiety and stress, have pain on one side of the body, intense physical symptoms during severe stress. Remedial measure?

I have very bad anxiety and stress in my life right now. I am currently on anti-anxiety meds. I have been having pain on my left side and I read that that can be related to stress and anxiety is this true. Also I went to the doctors last week because I was afraid it was related to my heart , he told me my heart was absolutely perfect not to worry. I should also tell you I am one to always get physical symptoms when my stress level gets out of control. Do you have any suggestions etc. Anything would be helpful.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

From your description it appear that you have severe anxiety problem leading to somatic complaints. Anxiety may lead to pain complaints due to muscle spasm.

Medicine are very effective, so better to continue existing treatment. As treatment for anxiety needed for long term along with monitoring of symptoms and investigation to rule out medical causes. So it is better to visit your psychiatrist regularly for assessment and treatment.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor